Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS Tulsa, OK

March 30, 2016Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2016, 3:53 PM CDT for Osage County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 3:53 PM CDT (20:53 UTC)
Expired
Mar 30, 2016, 4:30 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Osage County, OK

The radar

The Tulsa radar (KINX), 107 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 4:05 PM CDTHAIL 0.755 E Burbank, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 1:50 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS54 KTSA 302053
SVRTSA
OKC113-302130-
/O.NEW.KTSA.SV.W.0031.160330T2053Z-160330T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 430 PM CDT

* AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
  OF BURBANK...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PAWHUSKA...                       FAIRFAX...
  BURBANK...                        PEARSONIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3656 9674 3668 9679 3688 9644 3660 9631
TIME...MOT...LOC 2053Z 249DEG 20KT 3666 9669 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
090 
WWUS54 KTSA 302059
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT WED MAR 30 2016

OKC113-302130-
/O.CON.KTSA.SV.W.0031.000000T0000Z-160330T2130Z/
OSAGE OK-
359 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL OSAGE COUNTY...

AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BURBANK...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       BURBANK...
PEARSONIA...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3660 9671 3670 9675 3688 9644 3660 9631
TIME...MOT...LOC 2059Z 249DEG 20KT 3667 9665 

HAIL...1.75IN
WIND...70MPH
 
$$

69
628 
WWUS54 KTSA 302112
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT WED MAR 30 2016

OKC113-302130-
/O.CON.KTSA.SV.W.0031.000000T0000Z-160330T2130Z/
OSAGE OK-
412 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTH CENTRAL OSAGE COUNTY...

AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BURBANK...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       PEARSONIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3662 9665 3676 9664 3688 9644 3660 9631
TIME...MOT...LOC 2111Z 236DEG 27KT 3667 9658 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:47 PM CDT, 6 minutes earlier.

Area forecast discussion, Mar 30, 3:47 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
347 PM CDT WED MAR 30 2016

.DISCUSSION...
An upper level low was pushing into the Central Plains this
afternoon. At the surface...the center of low pressure was over
Eastern Kansas/Eastern Nebraska with a trailing cold front through
Central Kansas and Western Oklahoma into Western Texas. Ahead of
the cold front...scattered to widespread showers and thunderstorms
continued to lift east northeast across the region. Some of these
thunderstorms had become strong to severe at times thus far today.

Closer to the front...skies across Central Oklahoma into parts of
Eastern Oklahoma were scattering out...allowing for the
atmosphere to try and re-destabilize after this mornings
convection. Thus...ongoing convection across the CWA will continue
to lift through the region...with an additional potential for
strong to severe thunderstorms to redevelop along/near the cold
front and move into the CWA this evening into tonight. All modes
of severe weather remain possible into this evening..including an
small tornado threat. A severe thunderstorm watch is currently in
effect for Osage/Pawnee counties until 02z.

The cold front is forecast to push into Eastern Oklahoma during
the mid to late evening hours and into Northwest Arkansas by early
morning Thursday. Behind the frontal passage...west to
northwesterly winds will usher in drier air...thus tapering off
precip chances from west to east with the movement of the front.
Precip looks to exit with the departing front Thursday morning.

Conditions Thursday look to be a little cooler with highs in the
60s/low 70s possible and westerly winds as the upper level trof
axis moves across the Plains. Northerly upper level flow in the
wake of the upper trof will allow for another quick moving upper
level impulse to push through the region Thursday night. Behind
this second system...northerly winds and near/slightly below
seasonal average temperatures are forecast for Friday over the
CWA.

Extended model solutions continue to indicate the upper level
flow becoming more west-northwesterly across the region with
southerly surface winds returning to the CWA late in the week.
These conditions will help to create a warming trend continuing
into the start of the next work week. Highs by Monday look to warm
back well into the 70s for most locations. A weak wave looks to
move across the region Monday night into Tuesday...which could
stall the warming trend for a day. However...a ridge of high
pressure looks to move in right behind this wave...with warm
conditions forecast to continue into the middle part of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  70  41  63 /  50   0   0   0
FSM   57  75  43  64 /  70  10   0  10
MLC   54  72  43  61 /  60   0   0  10
BVO   48  68  38  62 /  50   0   0   0
FYV   55  70  37  59 /  60  10   0   0
BYV   57  70  39  59 /  60  10   0   0
MKO   54  71  41  61 /  60   0   0   0
MIO   52  68  39  60 /  50   0   0   0
F10   54  70  42  61 /  60   0   0   0
HHW   59  74  45  63 /  70  10   0  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....20
Hazardous weather outlook, Mar 30, 1:11 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
111 PM CDT WED MAR 30 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
111 PM CDT WED MAR 30 2016

...SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY NORTHEAST OKLAHOMA AND FAR SOUTHEAST OKLAHOMA
	ONSET...AFTER 5 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH THE LATE
AFTERNOON HOURS WITH POTENTIAL FOR LARGE HAIL AND LOCALLY
STRONG WINDS.  ADDITIONALLY...LOCALLY HEAVY RAINFALL IS
LIKELY ACROSS SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS.

BY LATE AFTERNOON STORMS ARE LIKELY TO DEVELOP ALONG
A DRYLINE LOCATED ALONG THE INTERSTATE 35 CORRIDOR.
THESE STORMS WILL TRACK NORTHEASTWARD WITH LARGE
HAIL AND STRONG WIND POTENTIAL.  ADDITIONALLY...THESE
STORMS WILL POSE A LIMITED RISK OF TORNADO WARNINGS
PRIMARILY ACROSS NORTHEAST OKLAHOMA THROUGH THE EVENING
HOURS.  SEVERE WEATHER POTENTIAL IS EXPECTED TO DIMINISH
ACROSS THE ENTIRE AREA BY AROUND MIDNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY SHOULD
SEVERE STORMS DEVELOP LATE THIS AFTERNOON ALONG
THE DRYLINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A QUIET WEATHER PATTERN IS EXPECTED FOR LATE WEEK
INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 30, 2:04 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT WED MAR 30 2016

OKZ054-055-301945-
WASHINGTON OK-OSAGE OK-
204 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 245 PM CDT...

AT 204 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
HOMINY...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   HOMINY...
DEWEY...                          BARNSDALL...
COPAN...                          WYNONA...
OCHELATA...                       AVANT...
HULAH...                          OSAGE HILLS STATE PARK...
OKESA...                          BIGHEART...
TALLANT...                        PERSHING...
WOLCO...                          WAH SHA SHE STATE PARK...
NELAGONEY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9581 3676 9582 3627 9623 3636 9642
      3700 9618
TIME...MOT...LOC 1904Z 209DEG 39KT 3640 9627
Special weather statement, Mar 30, 2:19 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT WED MAR 30 2016

OKZ060-061-066-067-070-302000-
ROGERS OK-MUSKOGEE OK-TULSA OK-WAGONER OK-OKMULGEE OK-
219 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE...
SOUTHEASTERN ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE AND
SOUTHEASTERN TULSA COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF BROKEN ARROW TO 4 MILES EAST OF
PRESTON...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHEASTERN TULSA...             BROKEN ARROW...
CLAREMORE...                      OKMULGEE...
BIXBY...                          JENKS...
GLENPOOL...                       COWETA...
CATOOSA...                        VERDIGRIS...
HASKELL...                        INOLA...
PORTER...                         STONEBLUFF...
BALD HILL...                      ONETA...
PRESTON...                        TIAWAH...
LIBERTY...                        REDBIRD...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 233 AND 259.

LAT...LON 3643 9543 3587 9546 3559 9603 3598 9602
      3649 9544
TIME...MOT...LOC 1918Z 216DEG 40KT 3599 9580 3570 9592
Special weather statement, Mar 30, 3:00 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT WED MAR 30 2016

OKZ054-059-302045-
PAWNEE OK-OSAGE OK-
300 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 345 PM CDT...

AT 259 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS LOCATED 3 MILES
EAST OF RED ROCK...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM AS IT MOVES INTO WESTERN PAWNEE AND OSAGE COUNTIES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...                        BURBANK...
SOUTHERN KAW LAKE...              APPERSON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3670 9703 3669 9693 3672 9692 3675 9689
      3674 9683 3677 9682 3678 9675 3684 9675
      3658 9665 3637 9703 3651 9703 3651 9701
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9707
TIME...MOT...LOC 1959Z 225DEG 33KT 3646 9712

69
Special weather statement, Mar 30, 3:06 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT WED MAR 30 2016

OKZ061>063-067-068-302045-
ROGERS OK-WAGONER OK-CHEROKEE OK-DELAWARE OK-MAYES OK-
306 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MAYES...SOUTH CENTRAL ROGERS...
WESTERN DELAWARE...NORTHERN CHEROKEE AND CENTRAL WAGONER COUNTIES
UNTIL 345 PM CDT...

AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WAGONER...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WAGONER...                        PRYOR CREEK...
CHOUTEAU...                       INOLA...
LOCUST GROVE...                   SALINA...
LANGLEY...                        HULBERT...
PORTER...                         SPAVINAW...
DISNEY...                         OAKS...
HOOT OWL...                       LEACH...
PEGGS...                          CHLOETA...
ROSE...                           SPAVINAW STATE PARK...
SPORTSMEN ACRES COMMUNITY...      CHEROKEE STATE PARK...

LAT...LON 3584 9559 3612 9562 3657 9486 3600 9486
TIME...MOT...LOC 2006Z 238DEG 41KT 3606 9540

69
Local storm report, Mar 30, 3:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 WNW BROKEN ARROW      36.07N 95.84W
03/30/2016  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

            PENNY TO NICKEL HAIL AT 71ST AND 241 EAST AVE

&&

AEJ
Special weather statement, Mar 30, 3:41 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT WED MAR 30 2016

OKZ054-302130-
OSAGE OK-
341 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE COUNTY UNTIL 430
PM CDT...

AT 340 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF FAIRFAX...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       FAIRFAX...
SHIDLER...                        BURBANK...
FORAKER...                        PEARSONIA...
SOUTHWESTERN KAW LAKE...          WEBB CITY...
APPERSON...                       NELAGONEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3670 9703 3669 9693 3675 9689 3674 9683
      3678 9675 3688 9675 3700 9650 3700 9635
      3664 9616 3643 9670 3654 9673 3657 9677
      3647 9688 3646 9697 3652 9701 3658 9689
      3660 9692 3659 9705 3668 9706
TIME...MOT...LOC 2040Z 240DEG 26KT 3663 9674

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:59 AM CDTSpecial Weather StatementTSAPittsburg46 min
Mar 30, 11:19 AM CDTSpecial Weather StatementTSACreek26 min
Mar 30, 11:24 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee36 min
Mar 30, 11:47 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee27 min
Mar 30, 12:22 PM CDTSpecial Weather StatementTSAWashington38 min
Mar 30, 1:12 PM CDTSpecial Weather StatementTSAOkfuskee, Tulsa48 min
Mar 30, 1:33 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee42 min
Mar 30, 2:04 PM CDTSpecial Weather StatementTSAWashington41 min
Mar 30, 2:19 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Mar 30, 3:00 PM CDTSpecial Weather StatementTSAKay45 min
Mar 30, 3:06 PM CDTSpecial Weather StatementTSAMayes, Wagoner39 min
Mar 30, 3:41 PM CDTSpecial Weather StatementTSAOsage49 min
Mar 30, 4:17 PM CDTTornado WarningTSAOsage28 min
Mar 30, 4:46 PM CDTSevere Thunderstorm WarningTSAOsage, Washington44 min
Mar 30, 5:06 PM CDTSpecial Weather StatementTSAOsage54 min
Mar 30, 5:26 PM CDTSevere Thunderstorm WarningTSAOsage49 min
Mar 30, 5:29 PM CDTSevere Thunderstorm WarningTSANowata, Washington29 min
Mar 30, 5:39 PM CDTSpecial Weather StatementTSAPawnee51 min
Mar 30, 6:15 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Mar 30, 6:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Mar 30, 6:22 PM CDTSpecial Weather StatementTSAWashington38 min
Mar 30, 6:27 PM CDTTornado WarningTSAOsage, Washington33 min
Mar 30, 6:31 PM CDTSevere Thunderstorm WarningTSALeFlore29 min
Mar 30, 6:35 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington55 min
Mar 30, 6:46 PM CDTTornado WarningTSAOsage, Pawnee, Tulsa44 min
Mar 30, 6:54 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.